# SDR C2XA10CL135

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 17,623 hours, 13,815 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303482
- Condition: Overtemp
- Location: Nr 1
- Part time: 13,473 hours, 10,279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A NR 1 MAIN BATTERY OVERTEMP MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 MAIN BATTERY.  OPERATIONAL CHECKS WERE GOOD.
